# SDR FDEA201204191487

- Difficulty date: April 19, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AVB751835
- Condition: Misrepaired
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON EXTERIOR APPROX STA Y = 2334 FOUND MISREPAIRED. REPAIRED IAW EO E1-5100-7-5001B PT1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
